# SDR 2007UALA04143

- Difficulty date: September 15, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 42,335 hours, 30,920 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Part time: 42,335 hours, 30,920 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME AT BS 787 & RBL 22 HAS A 0.40 DEEP GOUGE ON UPPER FLANGE.  SUSPECT DAMAGED DUE TO NORMAL LOADING AND OFF LOADING OF AC.  REMOVED DAMAGE & ACP NDT FOR CRACK CONTAINMENT. FABRICATED & INSTALLED REPAIR DOUBLER. AC OK FOR SERVICE.
